# SDR VNAA2019052711102

- Difficulty date: May 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 34,235 hours, 34,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY FLOOR LIGHT WILL NOT ILLUMINATE. REMOVED/REPLACED LIGHT. IAW CRJ200 AMM 33-51-10-000/400-801. OPS CHECK GOOD.
